# SDR AALA201711079010

- Difficulty date: November 5, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 30,909 hours, 10,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS TEST,  RECIEVED A FAULT CODE FOR THE EXIT SIGNS EPSU 14WL.  REMOVED AND REPLACED THE BATTERY PACK.
